Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Ecstasy & MDMA
Mark Forums Read
Register Tags

Notices

Ecstasy & MDMA Ecstasy (XTC) pills and pure MDMA

 
Thread Tools
  #1  
Old 08-06-2011, 03:47
badhumus badhumus is offline
Newbie
 
Join Date: 07-06-2011
Male from United Kingdom
Posts: 1
badhumus is an unknown quantity at this point
Points: 9, Level: 1 Points: 9, Level: 1 Points: 9, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Head ache and nausea after MDMA use

Swim has been a MDMA user for around 5-6 months now having taken it in powder form 7-8 times. Recently swim attended a large drum and bass rave choosing to bomb the powder. Swim dropped a bomb before going to the venue and started bombing very liberally while inside probably finishing 0.5 within 2-3 hours. This lead to swim feeling horendous, starting with a intense headache and ending with swim throwing up outside.

Swim used MDMA on one more ocassion without any of these effects but recently felt them again. This time swim had a line possibly 0.2 before going to the venue and 2 bombs for inside. The line had swim rushing before long and lasted a good 2 hours while inside the venue with swim dropping another bomb after this. Before long however swim felt the same headache he had felt before and took another bomb with the intention of making it go away. Sure enough the same feeling returned but less intensely.

On the first occasion swim was worried about how he felt but never became paranoid or intensely concerned about it as other users have reported on this forum. Swim would like to ask those with experience what this might mean and what swim should do about it if he wants to continue to roll once a month or so. Swim is aware that bombing to regularly may be the issue but always feels he his coming down when he does so.

Last edited by Terrapinzflyer; 08-06-2011 at 15:20. Reason: typo
  #2  
Old 08-06-2011, 15:19
Terrapinzflyer Terrapinzflyer is offline
MDMA, RC & News Forums
 
Join Date: 10-05-2009
45 y/o Male from United States
Posts: 7,663
Terrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond reputeTerrapinzflyer is a true resource and beyond repute
Points: 19,888, Level: 20 Points: 19,888, Level: 20 Points: 19,888, Level: 20
Activity: 0% Activity: 0% Activity: 0%
Re: Head ache and nausia after MDMA use

On the face of it it sounds like they took too much- relatively high doses seem to be mentioned. Nausea/vomitting are not that uncommon- especially with high doses.

The headache could have numerous causes, two of the most common tend to be dehydration and issues related to jaw clenching/grinding.

Really one should be gunning for the smallest amount one can take for desired effects- with normal dosages usually being in the 120mg+/- range for first oral dose, and about half that to top up if desired a few hours later.
  #3  
Old 08-06-2011, 15:23
bean. bean. is offline
Titanium Member
 
Join Date: 08-02-2009
Male from United Kingdom
Posts: 221
bean. is on the way upbean. is on the way upbean. is on the way up
Points: 491, Level: 3 Points: 491, Level: 3 Points: 491, Level: 3
Activity: 0.1% Activity: 0.1% Activity: 0.1%
Re: Head ache and nausea after MDMA use

Just sounds like a comedown to me.

Back when my snake ud to hit up MDMA a lot he would get terrible comedowns. He would get a headache and be sick, it was just sort of like a hangover but still didn't feel terrible. He just used to start smoking cannabis towards the end of the trip to mellow things out.

The snake always got the worst comedowns out of his mates but his other friends did get headaches/nausea sometimes too. Wouldn't say it's anythign to worry about.
  #4  
Old 16-06-2011, 21:07
zenchicken zenchicken is offline
Silver Member
 
Join Date: 02-10-2009
Female from Earth
Posts: 322
zenchicken is captain of the psychonauts.zenchicken is captain of the psychonauts.zenchicken is captain of the psychonauts.
Points: 310, Level: 2 Points: 310, Level: 2 Points: 310, Level: 2
Activity: 6.2% Activity: 6.2% Activity: 6.2%
Re: Head ache and nausea after MDMA use

I've thrown up from MDMA before, after downing about a gram (what a stupid decision) in the course of 6 hours.

Your headaches could be, as mentioned, from dehydration or the jaw clenching.

My advice (if it's worth anything) is - find your dosage "sweet spot" and stick to it. Decide before going out how much you're gonna take, and stick to it - if needed, leave the remainder at home. Decisions regarding re-dosing can be very hard while intoxicated.

zenchicken added 4 Minutes and 10 Seconds later...

Be aware that doing more later on in the evening will *not* return the initial rush and "good feeling", it'll just make the experience speedier usually.

You have mentioned doing a line before getting in the club, then 2 bombs afterwards. Perhaps you could skip that line and bomb once you're in the club - when it hits you, you'll already be in a dancing environment, etc, and it'll also delay the experience so the craving to do more will also be delayed.

Last edited by zenchicken; 16-06-2011 at 21:07. Reason: Automerged Doublepost

Share this on:

Tags
after effects, comedown, coming down, drug, drugs, drugs-forum, ecstacy, ecstasy, ecstasy after effects, ecstasy comedown, ecstasy effects, head rush, mdma, mdma and nausea, mdma comedown, mdma comedowns, mdma nausea, meth, meth use, molly

Thread Tools


» New Threads
what kind of kratom should i try?
Last post by Cilonen
2 Replies, 47 Views
trying out prometazine syrup for...
Last post by mer kaba
1 Replies, 22 Views
If you miss a shot, can you suck...
Last post by Cwb20022
6 Replies, 221 Views
Is it safe to take mollies and...
Last post by PsychicTiger
0 Replies, 14 Views
Diclazepam and voices in the mind
Last post by mer kaba
4 Replies, 468 Views
The negative side of cannabis.
Last post by john123470
24 Replies, 1,462 Views
Zopiclone (Immovane) Experience...
Last post by igro
79 Replies, 65,999 Views
Loperamide Gone Wrong (Possible...
Last post by igro
124 Replies, 10,990 Views
Feeling anxious when speaking in...
Last post by JohnySapp
0 Replies, 31 Views
how much kratom is needed for a...
Last post by turtlecove
22 Replies, 87,019 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 04:11.


Copyright: SIN Foundation 2003 - 2014, All rights reserved